Skip to Content

Been on ativan for two weeks how do I ween myself of the medication.and will I have withdraws?

Responses (1)

Psyched 24 Jun 2010

Ggj1966,
You need to ask your doctor to help you taper off of your Abilify. I do know that you don't want to stop it abruptly because you could experience EPS (extrapyramidal symptoms); which include jerking/involuntary movements, uncontrolled speech and facial twitches. It can also cause severe headaches if you stop taking it suddenly. Hope this helps.

ggj1966 24 Jun 2010

Even only. Been on the medication 2 weeks. I would still get bad withdrawal

Anonymous 25 Jun 2010

Physched, my friend I am not challenging you or competing with you in any way possible... we are friends and friends help each other out, and you have all my respect. You are very knowlegable in mainly all subjects in all groups, we both know that. I think you read this question and got mixed up with the name of the drug, no harm done.

To the perosn who asked the question:

Anonymous 25 Jun 2010

you got confused with the name of the drug my friend. Dont worry Im here 4 u man.

Psyched 26 Jun 2010

Oh My Gosh!
I feel really stupid! Thanks Maso! Guess it's my old age!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions